Associativity of recurrence multiplication

P.J. Grabner, A. Pethö, R.F. Tichy, G.J. Woeginger

    Research output: Contribution to journalArticleAcademicpeer-review

    5 Citations (Scopus)


    An extension of Knuth's Fibonacci multiplication to recurrences Gk+d = a1Gk+d-1 + + adGk with a1 = a2 = = ad 2>0 and "canonical" initial values Gk = a1Gk-1 + a2Gk-2 + + akG0 + 1, 0 = k <d is established. We prove associativity for this multiplication if a related parameter is chosen sufficiently large.
    Original languageEnglish
    Pages (from-to)85-90
    JournalApplied Mathematics Letters
    Issue number4
    Publication statusPublished - 1994


    Dive into the research topics of 'Associativity of recurrence multiplication'. Together they form a unique fingerprint.

    Cite this